← Return to Is there any connection with statin use and neuropathy?

Discussion
sjpphil (@sjpphil)

Is there any connection with statin use and neuropathy?

Neuropathy | Last Active: 6 days ago | Replies (62)

Comment receiving replies
@trpain

Same problem here. I have tried three different kinds of statins and had severe joint pain, muscle spasms and now on Livalo I have had neuropathy in my fingers at night. Thought it was from arthritis at first. But got suspicious and stopped the Livalo and within days the neuropathy has gone as well as the extreme joint pain. I do have arthritis but it has never been as bad as it was on the statins. Statins make my arthritis much worse and the muscle spasms kept me up at night. The neuropathy was the last straw for me. Very scary. I never had symptoms like this before the statins. I am now off them, and I am back to normal. I was put on statins because my LDL was creeping up and was only slightly high. I won't take another statin again.

Jump to this post


Replies to "Same problem here. I have tried three different kinds of statins and had severe joint pain,..."

@trpain — welcome to Connect. Thank you for sharing your symptoms and treatments. Lots of information available on statin induced neuropathy and you are right, it is very scary. I'm glad you are back to normal. I had the same conversation with my doctor and told her I would use diet and exercise to bring the numbers back under control.

John

I had a stroke 4 months ago and after they started statins I had this pain in my feet and now right hand. Is this going to get worse I try to find something for relief.

Hello @garydoys — welcome to Connect. I read in your early posts that you had a stroke and the doctors started you on statins. Have you talked with your doctors about the side effects you are feeling in your feet and your right hand?'

John